# SDR SWIA200617145

- Difficulty date: September 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 10,215 hours, 7,879 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  NOSE GEAR WOULD NOT RETRACT.  RETURNED TO FIELD.  RECONNECTED TORQUE LINKS.  OPERATIONAL CHECKS GOOD.
